MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, 35ncm of primary stability was achieved and the patient presented insufficient bone quantity/quality (bone type iii).

Brand Name
CM TITAMAX EX IMPLANT 4.0X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8204715
Report Number3008261720-2018-06128
Device Sequence Number334897
Product Code DZE
UDI-Device Identifier07898237568881
UDI-Public07898237568881
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/28/2018
Report Date (Section F) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Catalogue Number109.640
Device Lot Number800306674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/28/2018
Device Age13 MO
Event Location Other
Date Report to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70